Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 597983, 14 pages
http://dx.doi.org/10.1155/2012/597983
Research Article

Extended Mapping Method and Its Applications to Nonlinear Evolution Equations

Mathematics Department, Faculty of Science, Taif University, Saudi Arabia

Received 2 April 2012; Revised 15 July 2012; Accepted 31 July 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 J. F. Alzaidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. F. Alzaidy, “Extended Mapping Method and Its Applications to Nonlinear Evolution Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 597983, 14 pages, 2012. https://doi.org/10.1155/2012/597983.